RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1432–1435 (Mi smj1268)  

On the differential properties of Temlyakov-type and Temlyakov–Bavrin-type integrals

A. S. Yakshina

Blagoveshchensk State Pedagogical University

Abstract: We establish a formula that expresses the value of the density of the Temlyakov-type integral with defining domain of type $A$ in terms of the integral itself by means of a differential operator. We extend this operator connection to the Temlyakov–Bavrin-type integral of order $k$. Our study bases on the method of linear differential operators with variable coefficients which is developed by A. V. Nelaev.

Keywords: multidimensional complex analysis, integral representation, Temlyakov-type integral, Temlyakov integral representation, Temlyakov integral

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1133–1136

Bibliographic databases:

UDC: 517.55
Received: 11.02.2003

Citation: A. S. Yakshina, “On the differential properties of Temlyakov-type and Temlyakov–Bavrin-type integrals”, Sibirsk. Mat. Zh., 44:6 (2003), 1432–1435; Siberian Math. J., 44:6 (2003), 1133–1136

Citation in format AMSBIB
\Bibitem{Yak03}
\by A.~S.~Yakshina
\paper On the differential properties of Temlyakov-type and Temlyakov--Bavrin-type integrals
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1432--1435
\mathnet{http://mi.mathnet.ru/smj1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034948}
\zmath{https://zbmath.org/?q=an:1038.32005}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1133--1136
\crossref{https://doi.org/10.1023/B:SIMJ.0000007489.06068.50}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000021}


Linking options:
  • http://mi.mathnet.ru/eng/smj1268
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:211
    Full text:67
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020